# SDR DJFA20130219002

- Difficulty date: February 19, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N422FL
- Make and model: Beech 400A
- Aircraft serial: RK346
- Aircraft time: 7,407 hours, 6,281 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A211165
- Condition: Cracked
- Location: Zone 300
- Part time: 7,407 hours, 6,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS ON THE RIB FLANGES OF THE HORIZONTAL STABILIZER ASSY, RIB FOUND CRACKED (ALONG WITH 8 OTHER RIBS; EACH RIB FAILURE IS DOCUMENTED ON SEPARATE SDR FORMS) ON THE LOWER FLANGE AT RT HORIZONTAL STAB CANTED STATION 29.92, BETWEEN THE FWD AND AFT SPARS.  CRACK EMANATES FROM FASTENER HOLE.  RIB REPLACED IAW MFG KIT 128-6200-001.
